Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 59, NWS Lincoln, IL

May 31, 20134 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 31, 2013, 10:42 PM CDT for 4 counties in Illinois. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2013, 10:42 PM CDT (03:42 UTC)
Expired
May 31, 2013, 11:30 PM CDT
In force
48 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clark County, IL, Crawford County, IL, Cumberland County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 110 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 7:23 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2269 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
3.6
Supercell composite
15.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WUUS53 KILX 010342
SVRILX
ILC023-033-035-079-010430-
/O.NEW.KILX.SV.W.0059.130601T0342Z-130601T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1042 PM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHERN JASPER COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 1130 PM CDT

* AT 1041 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JEWETT...
  AND MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MARSHALL...JANESVILLE...GREENUP...HAZEL DELL...CASEY...EATON...
  ANNAPOLIS...MARTINSVILLE...HUTSONVILLE...WEST UNION...HUNT CITY...
  YALE...UNION CENTER...BELLAIR...ORANGE...WEST YORK...YORK...LINCOLN
  TRAIL STATE PARK AND DARWIN.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 176 AND 180.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 105 AND 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3933 8758 3931 8760 3926 8760 3926 8757
      3921 8757 3914 8765 3912 8763 3910 8764
      3897 8835 3917 8836 3918 8838 3937 8846
      3937 8810 3941 8752 3935 8752
TIME...MOT...LOC 0342Z 244DEG 42KT 3920 8818

HAIL...<.75IN
WIND...60MPH

$$

CHS
2 follow-up statements
858 
WWUS53 KILX 010404
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1104 PM CDT FRI MAY 31 2013

ILC023-033-035-079-010430-
/O.CON.KILX.SV.W.0059.000000T0000Z-130601T0430Z/
JASPER IL-CLARK IL-CRAWFORD IL-CUMBERLAND IL-
1104 PM CDT FRI MAY 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CUMBERLAND...NORTHERN CRAWFORD...CLARK AND NORTHERN JASPER COUNTIES
UNTIL 1130 PM CDT...

AT 1059 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAZEL DELL...
AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MARSHALL...CASEY...MARTINSVILLE...EATON...ANNAPOLIS...WEST UNION...
HUTSONVILLE...BELLAIR...ORANGE...LINCOLN TRAIL STATE PARK...DARWIN...
WEST YORK AND YORK.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 112 AND 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3933 8758 3931 8760 3926 8760 3926 8757
      3921 8757 3914 8765 3912 8763 3910 8764
      3901 8827 3937 8823 3937 8810 3941 8752
      3935 8752
TIME...MOT...LOC 0404Z 258DEG 28KT 3922 8799

HAIL...<.75IN
WIND...60MPH

$$

CHS
067 
WWUS53 KILX 010429
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1129 PM CDT FRI MAY 31 2013

ILC023-033-035-079-010439-
/O.EXP.KILX.SV.W.0059.000000T0000Z-130601T0430Z/
JASPER IL-CLARK IL-CRAWFORD IL-CUMBERLAND IL-
1129 PM CDT FRI MAY 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CUMBERLAND...NORTHERN
CRAWFORD...CLARK AND NORTHERN JASPER COUNTIES WILL EXPIRE AT 1130 PM
CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST AND A NEW SEVERE 
THUNDERSTORM WARNING IS IN EFFECT FOR CLARK COUNTY.

LAT...LON 3933 8758 3931 8760 3926 8760 3926 8757
      3921 8757 3914 8765 3912 8763 3910 8764
      3901 8827 3937 8823 3937 8810 3941 8752
      3935 8752
TIME...MOT...LOC 0429Z 258DEG 28KT 3926 8774

$$

CHS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:51 PM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, May 31, 6:51 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
651 PM CDT FRI MAY 31 2013

.DISCUSSION...
ISSUED 245 PM CDT FRI MAY 31 2013

ANOTHER AREA OF SHOWERS AND THUNDERSTORMS WAS TRACKING ENE ACROSS
CENTRAL THRU EAST CENTRAL AND SOUTHEAST ILLINOIS EARLY THIS
AFTERNOON. THIS IS KEEPING TEMPERATURES AT BAY...AT LEAST EARLY
THIS AFTERNOON...WITH READINGS MOSTLY IN THE LOW TO MID 70S...WITH
A FEW LOW 80S OVER EXTREME SE IL WHERE THE THICKER CLOUD COVER AND
RAIN HAS STAYED AWAY FROM FOR NOW. DUE TO THE CLOUD COVER AND RAIN
OVER MOST OF THE AREA...INSTABILITY HAS BEEN HELD DOWN SOME WITH
THE HIGHER CAPES ACRS FAR EAST AND SOUTHEAST ILLINOIS.

SHORT TERM...TONIGHT THROUGH MONDAY

ENHANCED FLASH FLOOD THREAT SETTING UP TONIGHT INTO SATURDAY
MORNING FOR AREAS SOUTH OF A SPRINGFIELD TO CHAMPAIGN LINE.

MODELS IN GENERAL AGREEMENT WITH THE SLOW MOVING UPPER SYSTEM
OUT TO OUR NORTHWEST AND THE ATTENDANT COLD FRONT...THAT IS
EXPECTED TO PUSH ACRS OUR AREA SATURDAY. BUT BEFORE THAT
HAPPENS...SEVERAL OF THE CONVECTIVE ALLOWING MODELS HAVE BEEN
ADVERTISING THE THREAT FOR THE DEVELOPMENT OF A LARGE AND SLOW
MOVING MCS ACROSS PARTS OF SOUTH CENTRAL MO ENE INTO SOUTH CENTRAL
AND SE IL LATER THIS EVENING AS THE COMBINATION OF HIGH 850 MB
THETA-E AIR AND IMPRESSIVE MOISTURE TRANSPORT NORTHWARD INTO THE
REGION POINTS TO THE POTENTIAL FOR EXCESSIVE RAINFALL AMOUNTS.
THIS MORNINGS 850 MB CHART SHOWED DEW POINTS IN THE 15-18 DEGREE C
RANGE TO THE SOUTH OF THE AREA AND AS THE LOW LEVEL JET INCREASES
TONIGHT...THERE WILL BE PLENTY OF DEEP TROPICAL MOISTURE ADVECTING
NORTHWARD INTO SOUTHERN ILLINOIS. NAM-WRF FORECAST SOUNDINGS SHOWING
A WARM CLOUD DEPTH OF 12000 FEET OVER PARTS OF SOUTHERN IL LATER
THIS EVENING WITH PRECIP WATER VALUES OF CLOSE TO 2 INCHES IN PARTS
OF SOUTH CENTRAL MO AND SOUTHERN IL. IT APPEARS THE RIVERS IN EAST
CENTRAL AND PARTS OF SOUTHEAST ILLINOIS HAVE A HIGHER PROBABILITY
FOR SEEING SIGNIFICANT RISES IN RIVER LEVELS LATER TONIGHT AND
THRU THE WEEKEND...WHEREAS THE NORTHERN BASINS APPEAR TO BE TOO
FAR NORTH THIS TIME FOR THE SIGNIFICANT RAINFALL. HOWEVER...UNTIL
WE SEE THIS SCENARIO START TO EVOLVE LATE THIS AFTERNOON AND
EVENING...WE ARE PLANNING ON KEEPING THE CURRENT FLASH FLOOD WATCH
GOING THRU SATURDAY (SEE THE HYDRO SECTION BELOW). THE COMBINATION
OF DEEP LAYER SHEAR AND SOME INSTABILITY...ESPECIALLY ACRS THE
SOUTH...SUGGESTS THE SEVERE THREAT WILL CONTINUE OVER THE AREA
TONIGHT...WITH WIND AND HAIL THE PRIMARY THREATS.

CONVECTION SHOULD BEGIN TO WIND DOWN SATURDAY MORNING AS THE MCS
TRACKS FURTHER OFF TO OUR EAST AND SOUTH. THEN OUR ATTENTION TURNS
TO THE COLD FRONT WHICH WILL FINALLY BE ON THE MOVE ACROSS OUR
FORECAST AREA SATURDAY AFTERNOON. JUST WHAT AFFECT THE OVERNIGHT
AND MORNING CONVECTION HAS ON ANY REDEVELOPMENT TOMORROW AFTERNOON
IS A REAL CHALLENGE THIS FAR OUT AS EACH MODEL HAS A DIFFERENT
SCENARIO. IT STILL APPEARS AREAS MAINLY EAST OF I-55 STAND THE BEST
CHANCE FOR SEEING THE POTENTIAL FOR REDEVELOPMENT AND POSSIBLE SEVERE
TOMORROW AFTERNOON. THE SHOWER THREAT SHOULD PROGRESS EAST TOMORROW
EVENING ALONG WITH THE COLD FRONT SO WILL START TO SHAVE THE POPS BACK
LATER SATURDAY NIGHT...WITH COOLER AND DRIER WEATHER SETTLING IN FOR
THE REST OF THE WEEKEND AND EARLY NEXT WEEK.

LONG TERM...TUESDAY THROUGH FRIDAY

AS THE SLOW MOVING UPPER LEVEL LOW SHIFTS AWAY FROM OUR AREA EARLY
NEXT WEEK...WE SHOULD SEE WEAK UPPER LEVEL RIDGING BUILD IN FOR A
DAY OR TWO BEFORE ANOTHER SLOW MOVING UPPER WAY TRACKS ACRS THE
NORTHERN PLAINS AND APPROACHES OUR AREA LATE TUESDAY NIGHT INTO
WEDNESDAY. THIS SHOULD PROVIDE US WITH THE NEXT CHANCE FOR SHOWERS
AND THUNDERSTORMS STARTING IN THE FAR WEST LATE TUESDAY NIGHT AND
A BETTER CHANCE FOR SHOWERS WEDNESDAY INTO THURSDAY BEFORE THE UPPER
SYSTEM FINALLY PUSHES OFF TO OUR EAST LATE THU INTO FRIDAY. TEMPERATURES
WILL START OUT A BIT BELOW NORMAL EARLY NEXT WEEK BUT SHOULD
RETURN TO NORMAL BY THURSDAY AND FRIDAY.

SMITH
&&

.AVIATION...
ISSUED 651 PM CDT FRI MAY 31 2013

A BREAK IN RAINFALL IS EXPECTED EARLY THIS EVENING ACROSS THE
CENTRAL ILLINOIS TERMINALS. IN FACT...KPIA AND KBMI SHOULD STAY
DRY MORE OFTEN THAN NOT TONIGHT. FURTHER SOUTH...AN AREA OF
SHOWERS AND SOME THUNDERSTORMS SHOULD SPREAD NORTHEAST ACROSS
KSPI/KDEC/KCMI LATER THIS EVENING AND INTO THE OVERNIGHT HOURS.
EXPECT LOW END VFR/HIGH END MVFR CONDITIONS TO PREVAIL OUTSIDE OF
ANY HEAVY THUNDERSTORMS.

SHOWER/STORM CHANCES RETURN SATURDAY AS DAYTIME HEATING INCREASES
AND A COLD FRONT APPROACHES FROM THE WEST. THERE IS ENOUGH
UNCERTAINTY IN THE DETAILS TO ONLY CARRY A VCSH MENTION AT THIS
TIME WITH THIS PRECIPITATION DEVELOPMENT.

SOUTHERLY WINDS WILL PREVAIL THROUGH THE PERIOD AHEAD OF THE A
SLOWLY APPROACHING COLD FRONT. HOWEVER...VARIABLE WINDS CAN BE
EXPECTED IN THE VICINITY OF THUNDERSTORMS.

BAK
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ILZ027>031-
036>038-040>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, May 31, 3:21 PM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT FRI MAY 31 2013

ILZ027>031-036-037-040-041-047>050-011100-
CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
321 PM CDT FRI MAY 31 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS
EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A
FEW OF THE STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL CONTINUE INTO SATURDAY AS A COLD
FRONT PUSHES THROUGH THE REGION. THE BEST CHANCE FOR SEVERE
WEATHER WILL BE FOCUSED FURTHER EAST AHEAD OF THE FRONT...MAINLY
ALONG AND EAST OF THE I-55 CORRIDOR SATURDAY AFTERNOON AND
EVENING.

FLOODING WILL CONTINUE ALONG MANY AREA RIVERS...INCLUDING THE
ILLINOIS...THE SPOON...AND THE MACKINAW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-051>053-011100-
CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-PIATT-SANGAMON-
VERMILION-
321 PM CDT FRI MAY 31 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT.
WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF THE
STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND LOCALLY HEAVY
RAINFALL. AT THIS TIME...IT APPEARS THE FOCUS FOR THE HEAVIEST
RAIN WILL SET UP JUST SOUTH OF THE AREA...PRIMARILY ALONG AND
SOUTH OF A TAYLORVILLE TO PARIS LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT
ON SATURDAY. AT THIS TIME...IT APPEARS THE BEST CHANCE FOR SEVERE
WEATHER WILL BE FOCUSED ALONG AND EAST OF I-55 SATURDAY AFTERNOON
AND EVENING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WIND GUSTS AND LARGE HAIL.

DUE TO RECENT HEAVY RAINFALL...FLOODING WILL DEVELOP ALONG THE
SANGAMON RIVER OVER THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ054>057-061>063-066>068-071>073-011100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
321 PM CDT FRI MAY 31 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA
TONIGHT. WITH THUNDERSTORM CELLS TRAINING OVER THE SAME
LOCATIONS...HEAVY RAINFALL OF ONE TO THREE INCHES IS EXPECTED.
THIS COULD LEAD TO FLASH FLOODING IN MANY LOW-LYING AND FLOOD
PRONE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT
ON SATURDAY. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WIND GUSTS AND LARGE HAIL SATURDAY AFTERNOON AND EVENING.

DUE TO RECENT HEAVY RAINFALL...FLOODING WILL DEVELOP ALONG THE
LITTLE WABASH AND EMBARRAS RIVERS OVER THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. RAINFALL TOTALS AND
ANY REPORTS OF FLASH FLOODING WILL BE GREATLY APPRECIATED.

BARNES

In the hours before

Local storm report, May 31, 9:29 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
929 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TSTM WND GST     KINCAID                 39.59N 89.41W
05/31/2013  E70 MPH          CHRISTIAN          IL   TRAINED SPOTTER

&&

JRP
Local storm report, May 31, 10:01 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1001 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     FLASH FLOOD      SPRINGFIELD             39.78N 89.64W
05/31/2013                   SANGAMON           IL   MESONET

            MULTIPLE VEHICLES TRAPPED IN RISING WATERS ACROSS THE
            CITY. LOCATIONS INCLUDE 1700 BLOCK HAZEL DELL RD...AND
            2300 BLOCK OF SOUTH 6TH STREET...ALONG WITH INTERURBAN
            AND DIRKSEN PARKWAY ON THE NORTHEAST SIDE OF CITY.

&&

JRP
Local storm report, May 31, 10:11 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1011 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     TSTM WND GST     DECATUR                 39.85N 88.93W
05/31/2013  M58 MPH          MACON              IL   ASOS

&&

JRP
Local storm report, May 31, 10:18 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1018 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     TSTM WND GST     BETHANY                 39.64N 88.74W
05/31/2013  E60 MPH          MOULTRIE           IL   TRAINED SPOTTER

&&

JRP
Local storm report, May 31, 10:23 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     TSTM WND GST     2 NE CISCO              40.03N 88.70W
05/31/2013  E60 MPH          PIATT              IL   MESONET

&&

JRP
Local storm report, May 31, 10:27 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1027 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HEAVY RAIN       2 SW LATHAM             39.95N 89.19W
05/31/2013  M1.74 INCH       LOGAN              IL   MESONET

            RAINFALL PAST ONE HOUR

1010 PM     FLASH FLOOD      2 WNW MECHANICSBURG     39.82N 89.43W
05/31/2013                   SANGAMON           IL   EMERGENCY MNGR

            MOST RURAL ROADS FLOODED IN MECHANICSBURG TOWNSHIP. ROADS
            BEING BARRICADED

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:45 PM CDTSevere Thunderstorm WarningILXChristian, Morgan, Sangamon45 min
May 31, 8:58 PM CDTFlash Flood WarningILXCass6 hr
May 31, 9:02 PM CDTTornado WarningILXChristian, Sangamon43 min
May 31, 9:13 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon47 min
May 31, 9:16 PM CDTTornado WarningILXChristian, Macon, Shelby29 min
May 31, 9:19 PM CDTFlash Flood WarningILXSangamon6 hr
May 31, 9:24 PM CDTSevere Thunderstorm WarningILXShelby51 min
May 31, 9:32 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Piatt, Sangamon43 min
May 31, 9:40 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper, Shelby65 min
May 31, 9:44 PM CDTFlash Flood WarningILXChristian, Logan, Macon, Sangamon9 hr
May 31, 9:44 PM CDTTornado WarningILXChristian, Macon, Moultrie, Piatt, Shelby31 min
May 31, 9:55 PM CDTTornado WarningILXMacon35 min
May 31, 10:11 PM CDTTornado WarningILXChampaign, DeWitt, McLean, Macon, Piatt34 min
May 31, 10:15 PM CDTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Moultrie, Piatt45 min
May 31, 10:18 PM CDTFlash Flood WarningILXDeWitt, Macon6 hr
May 31, 10:19 PM CDTSevere Thunderstorm WarningILXShelby26 min
May 31, 10:33 PM CDTSevere Thunderstorm WarningILXChampaign, McLean, Piatt, Vermilion57 min
May 31, 10:35 PM CDTFlash Flood WarningILXChampaign, DeWitt, McLean, Piatt6 hr
May 31, 10:52 PM CDTSevere Thunderstorm WarningILXChampaign, Clark, Coles, Cumberland, Douglas, Edgar and 1 more53 min
May 31, 11:27 PM CDTSevere Thunderstorm WarningILXClark48 min
May 31, 11:39 PM CDTSevere Thunderstorm WarningILXClark, Edgar36 min
May 31, 11:48 PM CDTFlash Flood WarningILXClay, Effingham, Jasper15 hr
Jun 1, 12:39 AM CDTFlash Flood WarningILXClay, Crawford, Jasper, Lawrence, Richland14 hr
Jun 1, 12:49 AM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland56 min
Jun 1, 2:44 AM CDTRiver Flood WarningILXCrawford, Jasper31 hr
Jun 1, 3:27 AM CDTAreal Flood WarningILXSangamon9 hr
Jun 1, 4:16 AM CDTAreal Flood WarningILXClark, Cumberland, Edgar9 hr
Jun 1, 5:27 PM CDTSpecial Weather StatementILXLogan, McLean, Sangamon, Woodford63 min
Jun 1, 6:17 PM CDTSpecial Weather StatementILXDeWitt, McLean, Macon, Piatt58 min
Jun 1, 6:23 PM CDTFlash Flood WarningILXMcLean, Tazewell, Woodford6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.